ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
406968 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure, the sheath was inserted into the right atrium.Before inserting the catheter and the transseptal puncture needle, aspiration was performed for flushing, and air was aspirated.Despite multiple attempts, the air could not be completely removed.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 10f fast-cath introducer sheath was received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted on both sides of the dorsal face of the seal.The side wall of the seal was also torn.A corrective action was initiated to address the failure mode of this introducer leak.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.
Additional Manufacturer Narrative
Additional information: g3, h2, h6.